Join the 'Tapering' group to help and get support from people like you.
We found 226 questions associated with the 'Tapering' topic.
Posted 26 Jan 2012 by • 20 answers
Please share some of your thoughts, The doctors seem to think tapering off by 5 I can off in two weeks after being on for a year. I do not see in any way how this is possible. The withdrawals i have are, headaches, extreme tiredness, dizzy spells, shocks, stomach cramps.. and that just the ...
Posted 10 Mar 2012 by • 20 answers
Hi everyone So glad to have found this place. I have suffered from severe anxiety, panic attacks, OCD, stress-intolerance, Agoraphobia and a few other anxiety-related disorders for about 12 years now. I've also been taking Ativan (1mg) for the last 4 years and was splitting my pills in half. ...
Posted 31 Aug 2013 by • 4 answers
My husband is taking a 10 day regime of 10 mg and tapering off over a 10 day period. This is after being on solumedrol iv in the hospital for an exacerbation of his COPD. He has only had the edema for 2 days.
Posted 6 Jan 2014 by • 7 answers
I have been taking tramadol now for about 2 years. I am up to taking 600 mg. (3 in the morning and 3 in the evening). I started out taking it for back pain but really liked the way it gave me energy and I could get a lot done. Because of this I feel like I'm abusing it and want to get off of ...
Posted 1 May 2012 by • 4 answers
I was on topamax for about 3 months and at 75 mg. This drug was highly changing my mood and personality and it was only mildly effective at helping the migraines. I spoke with my doctor and he told me to wean off by 25 mg every 4 days. I took my last pill on day 12. I am currently 9 days free of ...
Posted 5 Aug 2012 by • 10 answers
I developed severe anxiety last May and my docs said the amitriptyline wasn't working for me. I began taking it 7 years ago for migraines that wouldn't go away and it worked except for having to increase dosage after trying to come off and couldn't. I got myself down to 10 mg 6 days ...
Posted 4 Oct 2013 by • 3 answers
The doctor told my father to take 25 mg of prednisone for 30 days... He didnt mention anything about tapering... Does 25 mg for 30 days require tapering? or can he just abruptly stop taking it?
Posted 31 Dec 2012 by • 2 answers
caucasian male, 51, 157 lbs. 51 year old caucasian male, 157 lbs here in need of klonopin withdrawal advice: I have been taking 1-2 mg klonopin and 0.25-0.5 mg halcion, at bedtime as needed, for about the last year and a half for anxiety and insomnia. Due to stresful events this past summer, I ...
Posted 1 day 8 hours ago by • 0 answers
I'm on Lyrica, 75mg 3x a day. I'm tapering off 25mg at a time. Right now, I'm taking 75mg in the morning, 50mg early afternoon, and 75mg at night. How should I progress? Take one of the 75mg doses down to 50mg also.. Or take the 50mg down to 25mg? The doctor spreader the doses out ...
Posted 16 days ago by • 0 answers
I have used tramadol 200mg-250mg. the last 4 months. I am now tapering down to 100mg. a day: (1) 50 mg dose in the morning & (1) in the evening. I will be tapering down again in 3 days to 50mg (once in the morning for another 7 days). Then onto 25mg. (1) in the morning for another week... then ...
Posted 27 Aug 2017 by • 0 answers
Now on 75 mg but having restless legs and can't sleep . So hard to make it 72 hours too .
Posted 21 Aug 2017 by • 1 answer
I have been taking Klonopin for 5yrs now for panic attacks and to help me sleep. I am at the point where I would like to come off the drug. Wondering the best course for my dosage... I take .5(1/2) mg each night. Any suggestions?
Posted 13 Aug 2017 by • 0 answers
I started Effexor a month ago after my lexapro stopped working. My doctor prescribed 37.5mg twice a day. After a month, I decided it wasn't the best so I asked to go on Zoloft which I've had in the past. Yesterday I started Zoloft and took half of a 100mg and no effexor. I felt not that ...
Posted 27 Jul 2017 by • 0 answers
... "tapering off" schedule to help minimalize withdrawal symptoms? What helps?
Posted 25 Jul 2017 by • 0 answers
Should this be tapered off instead of stopped suddenly? Are there sudden escalations of erratic behavior noted after this med is stopped? That seems to have happened to us. Not sure if this is what we should expect.